i don't remember the side effects of that med...but i do remember it was a miracle drug for me when i was pretty young. i went through a very very difficult time in my life with my ocd/anxiety and that drug got me out of it...along with therapy.
i can't tell you whether the med is right for you...only a doctor can really say that...but i can tell you that it is not at all uncommon to be scared of the side-effects. it's in the nature of the disorder to worry over what may happen if you take medication...especially when you read all the things that COULD happen. but then you need to look at things realistically....very few people ever suffer any type of long term or life threatning response to those meds. if only one person in one million experiences a problem, they still have to tell consumers about it. even with zoloft...there are scary things that could happen. when i went on it i was terrified...but i was far more terrified of what would happen to me if i didn't take it. so i trusted that my doctor was really working in my best interest and i started taking it. i'm glad i did because i think it has really helped me. i hope to go off it one day...but i'm not going to rush into that.
what side effect are you worried about the most? Ive taken lots of diff meds and I understand the side effects, maybe I can help you out If ive experienced it..I will tell you this , that the most common side effects for these drugs are nausea , but It will last for 2 weeks at the most and Gravol can help you with that! the other side effects are less common and probably wont even happen..so dont worry about it. I;ll TELL YOU ONE THING...IT IS WORTH TAKING IF UR ANXIETY IS bothering you and once the meds have kicked in you wont have side effects that will bother you bc you will be chill and mellow and ur worrying days will probably be over..LOL
Actually, we are all that different. So none of us can tell you how it's going to affect you. However, the side effects of Lexapro tend to be fewer than other ssris, at least by reputation and hype. I've had side effects from it, but they're not as bad as from other meds; on the other hand, it hasn't done what I'd hoped, either. The really bad things you read about these meds is from those who have trouble stopping them. Most of the time, it's because they're uninformed by their psychiatrists of what to expect and how to deal with it, or because they quit cold turkey. As long as you stay informed and force your psychiatrist to work with you, it should all be fine.